# SDR SIMA200727405

- Difficulty date: September 25, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 19,677 hours, 19,579 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 0132AFU2
- Part serial: 83297
- Condition: Inoperative
- Location: Brake Temp
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, CREW OBSERVED "BRAKE OVERHEAT" MESSAGE ON EICAS WITH THE NUMBER 2 BRAKE TEMP INDICATION INOP.  CREW ABORT TAKEOFF AND RETURN TO THE GATE. C/A ISSUED MEL 32-03.  MTX REMOVED AND REPLACED NR 2 BRAKE TEMP SENSOR IAW EMB 145 AMM 32-47-01.  OP CK GOOD MEL 090962-C.  RESTORED AIRCRAFT RETURNED TO SERVICE.
